# SDR R61A201309180887

- Difficulty date: September 18, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N214WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4214
- Aircraft time: 9,361 hours, 9,134 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Heater
- Condition: Contaminated
- Location: Coffeemaker
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED A BURNING ODOR IN THE AFT GALLEY AREA AND CAPTAIN NOTED A FAINT ODOR IN THE COCKPIT.  NO SMOKE WAS VISIBLE AND ODOR WAS NOT STRONG, BUT NOTICEABLE.  ATC DECLARED AN EMERGENCY.  LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MX INSPECTED AND FOUND DEBRIS BURNED ON THE HOT JUG WARMING PADS.  MX REMOVED ALL DEBRIS FROM THE PADS AND PERFOMED ALL SYSTEMS CHECKS IAW AMM AND NO DEFECTS NOTED.  ACFT IS GOOD FOR SERVICE.
